‘Objective.—: To examine the autopsy microscopic cardiac findings in adolescent deaths that occurred shortly following administration of the second Pfizer-BioNTech COVID-19 dose to determine if the myocarditis described in these instances has the typical histopathology of myocarditis.
Design.—: Clinical and autopsy investigation of 2 teenage boys who died shortly following administration of the second Pfizer-BioNTech COVID-19 dose.
Results.—: The microscopic examination revealed features resembling a catecholamine-induced injury, not typical myocarditis pathology.
Conclusions.—: The myocardial injury seen in these postvaccine hearts is different from typical myocarditis and has an appearance most closely resembling a catecholamine-mediated stress (toxic) cardiomyopathy. Understanding that these instances are different from typical myocarditis and that cytokine storm has a known feedback loop with catecholamines may help guide screening and therapy.’
Click this link for the original source of this article.
Author: Dr. Paul Alexander
This content is courtesy of, and owned and copyrighted by, https://palexander.substack.com and its author. This content is made available by use of the public RSS feed offered by the host site and is used for educational purposes only. If you are the author or represent the host site and would like this content removed now and in the future, please contact USSANews.com using the email address in the Contact page found in the website menu.